# SDR 9705832761

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 1U10851
- Condition: Failed
- Location: Left Main W/W
- Part time: 38,672 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE RIGHT MAIN GEAR DID NOT RETRACT AND HAD AN A-SYSTEM HYDRAULIC FAILURE, QUANTITY WENT TO ZERO.  MANUALLY EXTENDED LEFT MAIN AND NOSE GEAR.  AIRCRAFT RETURNED TO LGA AND LANDED WITHOUT INCIDENT.  REPLACED THE LEFT MAIN GEAR SEQUENCE LOCK.  JACKED AIRCRAFT AND CYCLED MAIN AND NOSE GEAR.  LEAK AND OPERATIONAL CHECK OK.
